Formalizing defeasible logic in CAKE
Madalinska-Bugaj, E Lukaszewicz, Witold 2003 (English)In: Fundamenta Informaticae, ISSN 0169-2968, Vol. 57, no 2-3, 193-213Article in journal (Refereed) Published
Due to its efficiency, defeasible logic is one of the most interesting non-monotonic formalisms. Unfortunately, the logic has one major limitation: it does not properly deal with cyclic defeasible rules. In this paper, we provide a new variant of defeasible logic, using CAKE method. The resulting formalism is tractable and properly deals with circular defeasible rules.
National CategoryEngineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-48416OAI: oai:DiVA.org:liu-48416DiVA: diva2:269312